# SDR AALA202506020402

- Difficulty date: May 9, 2025
- Submitted: June 2, 2025
- Operation: Air carrier
- Aircraft: N192UW
- Make and model: Airbus A321-211
- Aircraft serial: 1496
- Aircraft time: 76,991 hours, 29,532 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Attach Fitting
- Condition: Excess Play
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT HAND PYLON OUTBOARD AFT ATTACHMENT FITTING FOR THE THRUST REVERSER HAS EXCESSIVE PLAY IN THE BEARING AREA. REPLACED FITTING PER AMM 54-57-17.
